Publications by the researcher in collaboration with José María Almira Picazo (3)

2001

  1. Sobre aproximación en ciertos espacios de funciones analíticas

    Margarita mathematica: en memoria de José Javier (Chicho) Guadalupe Hernández (Universidad de La Rioja), pp. 349-364

1998

  1. Convergence and compactness in Besov spaces

    Indian Journal of Pure and Applied Mathematics, Vol. 29, Núm. 10, pp. 1073-1082

  2. Comparison of inequalities for the minimax series via Tchebychev polynomials

    Journal of Computational and Applied Mathematics, Vol. 99, Núm. 1-2, pp. 319-325